My thyroid meds have been pulled again--it has happened enough times before that I can recognize the symptomology--the low energy dragging me down into depression, the stopped up guts since the digestive system isn't getting what it needs, the excessive estrogen, and all the irritability that entails, as well as clawing headaches, not only in my forehead, but in my midbrain. I am also flowing, dripping wet again, but I am not raging, as I do with an Amon-RA viral download. I am suffering from the brain fog reminiscent of the "wanna-be brain tumor syndrome", but my optic nerves are okay--certainly not as inflamed as they were when the brain fluid put excessive pressure on the nerve. I know--after years of the condition, I have my own solid, diagnostic test--I rub on the eyeball, and wait to see how long before my vision clears.
My guess is that my thyroid meds were pulled, because the friendly alien/hybrid community finally figured out, how my brain processes and reacts to emotion, and plugged into that alternate center instead of the neural seat of emotions to which the overwhelming majority of humans use and respond. So, they got to see my neurally adapted, autistically adjusted personality in action--the one I was so happy with, before all the mood altering drugs left my brain fried.
I can only speculate that I was my natural hyperactive and hyperkinetic self, which I am sure has many of the more phlegmatic members of the community a little concerned, which is why I guess they pulled the thyroid meds--to see if the hormonal diminishment tones down the hyperactive behavior.
So, let me just say, off the top, "I am NOT manic-depressive", though waking up testosterone deficient this morning, led to an emotional crash. However, as the day has progressed, and my T-levels have slowly risen, I feel incrementally better--though still barely functional. Also, let me say that Ritalin or anything like that is not only going to be ineffective, I think it would be completely counterproductive, as would any other psychotropic drug. I mention this upfront, because I have spent the last six or seven years, being recycled from one drug to another, over and over again, and all they have done is damage the quality of my life, and done temporary AND permanent damage to my brain.
Maybe some people don't want to accept the truth as I have been saying for years, "I don't need the THYROID medication, per se. What I need is the extra TESTOSTERONE that the thyroid medication generates. I need a strong estrogen blocker. Now, I will be the first to admit that I don't know the hormonal physiology involved with the virus that I have, but I know my body and I know my psychological state, and I desperately need testosterone.
As I look at the ridgy fingernails (or what is left of them--they are so soft that they constantly tear away), or pull the falling hair from my netbook keyboard, or constantly put lotion on my dry, thin skin, I know, that even with the extra thyroid medication that I was getting, my hormonal imbalance is not fully addressed. I know how much better I feel when I am on testosterone supplements, but I cannot get any untainted supplies--my body likes the really strong stuff.
Now, I am trying really hard to work towards my own healing, which is why I am writing this. I am not sure what the answer is, because I do not have all the facts. I am merely reporting how ill and low energy I feel today. To be honest, it is nothing new. I have been suffering from this for years now, so if it is necessary to endure it, I can, but my God, after a couple of days of this, I will be dragging.
In the meantime, if I get too wound up in the astral realm (and believe me, I know that I can), just mention it to me. I dealt quite successfully with high hyperactivity for years. I used daily physical exercise, intellectual concentration, and contemplative spiritual practice to maintain a high energy, creative, and prodigiously productive output for years, before all the hormones and drugs completely messed up my equilibrium, and my own self-regulating techniques. There are numerous hyperactive people in the world who are quite successful, and that is my path, for energy is related to spirit, and I cannot bear the stifling of my energy without it negatively impacting my spiritual flow, and God knows, I already have too many problems with that as it is.